# SDR ASAA2021040934547

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 53,955 hours, 16,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Overwing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EXIT EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED FWD OVERWING EXIT EMERGENCY LIGHT BULB REF B737-800 AMM 33-51-04. OPS CHECK GOOD.
